# SDR ALGA086242

- Difficulty date: April 23, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Aircraft time: 4,558 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS5606
- Condition: Rough
- Location: Universal
- Part time: 689 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BEARINGS ROUGH AND RATCHETING.
